# SDR HAL97111

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 505 - FROM LOG PAGE 122503:  LEFT GEAR UNSAFE LIGHT ON DURING CRUISE.  MAINTENANCE CONTROL ADVISED TO RECYCLE LANDING GEAR AND STILL HAD AN UNSAFE LGT WITH A NOSE GEAR UNSAFE LGT ON.  OBVIOUS SLIP STREAM NOISE IN AIRCRAFT.  REMOVED AND REPLACED NOSE GEAR SENSOR DOWN AND LOCK.  GEAR SWING CHECK GOOD.  SECURED LT MLG DOOR LATCH STRIKER.  SECURITY CHK OK.  BITE CHK GOOD.  (X)
